MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number 02-022-35-2013
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Date of Event 11/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation, a patient had right knee replacement on (b)(6)2019.They underwent right knee revision on (b)(6)2022, approximately 3 years 2 months after their initial procedure.The patient clams to have a failed right total knee arthroplasty with contracture and severe pain.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Pending investigation.D10.Concomitants: (b)(6), 02-020-12-0320 - truliant ps por fem ps por right sz 2; (b)(6), 02-022-45-2020 - truliant tib fit tray cem sz 2f / 2t; (b)(6), 200-02-29 - three peg patella 29mm.
 
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, medical device problem code, component code, type of investigation, investigation findings, investigation conclusions manufacturer narrative updated: the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear.The reported prosthesis wear could not be confirmed and potential contributions of user, or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.Additionally, this device was packaged after initiation of the recall and was not packaged in a non-conforming vacuum bag.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 2 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523782617
MDR Report Key17226866
Report Number1038671-2023-01503
Device Sequence Number6969729
Product Code JWH
UDI-Device Identifier10885862304100
UDI-Public10885862304100
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/24/2026
Device Model Number02-022-35-2013
Device Catalogue Number02-022-35-2013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Supplement Date Received by Manufacturer10/15/2024
Initial Report FDA Received Date06/29/2023
Supplement Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown